# SDR RAIA00511024

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,196 hours, 16,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT - STL - EMERGENCY LIGHT IN GALLEY INOP.  MAINTENANCE RELAMPED LIGHT ASSEMBLY AND RESECURED LOOSE CONNECTION AT SERVICE DOOR SHROUD.
